Integral localized approximation in generalized Lorenz-Mie theory

Abstract : no abstract
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01596834
Contributor : Alexandre Poux <>
Submitted on : Thursday, September 28, 2017 - 10:03:34 AM
Last modification on : Friday, February 8, 2019 - 4:06:02 PM

Identifiers

Citation

K.F. Ren, G. Gouesbet, G. Gréhan. Integral localized approximation in generalized Lorenz-Mie theory. Applied optics, Optical Society of America, 1998, 37 (19), pp.4218-4225. ⟨10.1364/AO.37.004218⟩. ⟨hal-01596834⟩

Share

Metrics

Record views

70